# SDR DALA2017053104416

- Difficulty date: April 19, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 40,963 hours, 33,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CORNER OF REFUEL ACCESS CUTOUT CRACKED.  COMPLIED WITH ERA 559097-14.
